Please use this identifier to cite or link to this item:

Title: Classification of a family of Lorenz knots with reducible symbolic sequences
Authors: Franco, Nuno
Silva, Luis
Gomes, Paulo
Editors: Lacarbonara, Walter
Balachandran, Balakumar
Keywords: Classification Lorenz knots
Issue Date: Jan-2022
Publisher: Springer
Citation: Classification of a family of Lorenz knots with reducible symbolic sequences, Advances in Nonlinear Dynamics Proceedings of the Second International Nonlinear Dynamics Conference (NODYCON 2021), Volume 1,ISBN: 978-3-030-81162-4
Abstract: Based on symbolic dynamics of Lorenz maps, we prove that, provided one conjecture due to Morton is true, then a countable family of Lorenz knots associated to orbits of points in the renormalization intervals of Lorenz maps are hyperbolic. This countable family contains some of the hyperbolic Lorenz knots listed by J. Birman and I. Kofman.
Type: article
Appears in Collections:CIMA - Artigos em Livros de Actas/Proceedings

Files in This Item:

File Description SizeFormat
paper03_final.pdf263.25 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois